Title: Immersions in a euclidean-space of a compact symmetrical space of rank one with simple geodesics
Authors: Chen, Bang-Yen ×
Deprez, Johan
Verheyen, Paul #
Issue Date: 1987
Publisher: Gauthier-Villars
Series Title: Comptes Rendus de l'Académie des Sciences. Série I, Mathématique vol:304 issue:18 pages:567-570
ISSN: 0764-4442
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Centre for Research Methodology, FEB, Campus Carolus Antwerp
Faculty of Economics and Business (FEB) - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science